ID 30651
file
title alternative
アフィン α-分解可能ブロックデザインの特徴づけと存在性
creator
Kadowaki, Satoru
NDC
Mathematics
language
eng
nii type
Thesis or Dissertation
HU type
Doctoral Theses
DCMI type
text
format
application/pdf
rights
Copyright(c) by Author
relation references
(1) An Inequality on α-Resolvable Balanced Incomplete Block Designs, S. Kad-owaki and S. Kageyama, Bulletin of the ICA, 37(2003), 51-57.
(2) A 2-resolvable BIBD(10, 15, 6, 4, 2) does not exist, S. Kad-owaki and S.Kageyama, Bulletin of the ICA, 53 (2008), 87-98.
(3) On Bounds of the Number of Blocks in α-resolvable BIB Designs, S. Kad-owaki and S. Kageyama ,J. Stat & Appl, 3( 2008), 23-31.
(4) Existence of α-resolvable PBIB designs with some constructions, S. kad-owaki and S. Kageyama, Hiroshima Math. J. (2009), to appear.
relation references URL
http://projecteuclid.org/euclid.hmj/1249046341
grantid
甲第4865号
degreeGrantor
広島大学(Hiroshima University)
degreename Ja
博士(理学)
degreename En
Physical Science
degreelevel
doctoral
date of granted
2009-03-23
department
Graduate School of Science